Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe red rash started from ankles got spreaded to arms and legs. Itchy time to time. Is it infection?

I have a horrible rash that started on my ankles and has spread up my legs, and my arms....My torso has small amounts of it but mostly legs and arms... Red patches , slightly (but very slight) raised, and only itchy from time to time... I just recently started going to Bikram again and am wondering if I caught some infection from there? Help!
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
iCHING ZND THESE SIGNS ZRE OF ZLLERGY ZLLERGY CZN DEVELOP ZT ZNY TIME ZT ZNY ZGE WITHZNY SUBSTANCE LIKE OIL SHAMPOO CREAMS SOAPS BODY APPLICATION MATERIALS AND FOODS OR POLLENS OR CLOTHES
USE ANTIALLERGIC TAB AND OINTMENT FEW DAYS
USE NON TOXIC SOAP SHAMPOO OILS
GET ALLERGY DOCTOR CONSULTATION TO FIND THE CAIUSE TO PREVENT FURTHER RECURENCES
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor